# SDR SIMA20131110006

- Difficulty date: November 10, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 25,750 hours, 21,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Main Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT LAMP ON MAIN DOOR IAW EMB 145 AMM 33-50-06-000-801-A & 33-50-06-400-801-A.  OPERATIONS CHECKED GOOD AT THIS TIME.
